# SDR USVA8952

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: CM3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WHITE FLOOR TRACK LIGHT AT ROW 21 INOPERATIVE.  REMOVED AND REPLACED FLOOR TRACK LIGHT IAW 33-51-122.  OPS CHECK GOOD.  (X)
